# SDR ASOA201102228

- Difficulty date: November 21, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 24,026 hours, 21,393 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD HAS BENT ISOLATOR BRACKETS.  REMOVED ISOLATOR MOUNT BRACKETS & ISOLATORS.  INSTALLED NEW ISOLATORS IAW SRM 51-42-06.
